MAUDE Adverse Event Report: ABBOTT MEDICAL EXTENSION, DUAL 4 CHANNEL 30CM; SCS EXTENSION

ABBOTT MEDICAL EXTENSION, DUAL 4 CHANNEL 30CM; SCS EXTENSION
Model Number 3343
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that the patient's dual channel extension migrated out of the ipg header.Surgical intervention was undertaken on (b)(6) 2023 in which the extension was inserted into the ipg header to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
EXTENSION, DUAL 4 CHANNEL 30CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17140372
Report Number1627487-2023-02858
Device Sequence Number12713468
Product Code LGW
UDI-Device Identifier05414734402293
UDI-Public05414734402293
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/20/2021
Device Model Number3343
Device Catalogue Number3343
Device Lot Number7131202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION; SCS EXTENSION (X1); SCS IPG (X1); SCS LEAD (X3)
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale
Patient Weight77 KG